http://dx.doi.org/10.1007/s10543-010-0285-1">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Stability of collocation methods for delay differential equations with vanishing delays

Language

English

Abstract

We analyze the asymptotic stability of collocation solutions in spaces of globally continuous piecewise polynomials on uniform meshes for linear delay differential equations with vanishing proportional delay qt (0

Keywords

Asymptotic stability on uniform meshes, Collocation methods, Delay differential equations, Implicit Runge-Kutta methods, Pantograph equation, Proportional vanishing delay

Publication Date

2010

Source Publication Title

BIT Numerical Mathematics

Volume

50

Issue

4

Start Page

693

End Page

711

Publisher

Springer Verlag

ISSN (print)

00063835

ISSN (electronic)

15729125

This document is currently not available here.

Share

COinS